Mixing conditions for random processes with values in Hilbert spaces
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a5,
author = {I. G. Zhurbenko},
title = {Mixing conditions for random processes with values in {Hilbert} spaces},
journal = {Doklady Akademii Nauk},
pages = {793--796},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a5/}
}
I. G. Zhurbenko. Mixing conditions for random processes with values in Hilbert spaces. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 793-796. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a5/